A note on the convergence rate of the spectral distributions of large random matrices

Bai, Z. D., Miao, Baiqi, Tsay, Jhishen . Statistics & Probability Letters 1997. 34 :95-101

Locate this article in:

Bibtex

@article{CIS-143979,
  Author = {Bai, Z. D. and Miao, Baiqi and Tsay, Jhishen},
  Title = {A note on the convergence rate of the spectral distributions of large random matrices},
  Journal = {Statistics & Probability Letters},
  Volume = {34},
  Year = {1997},
  Pages = {95--101},
  Keywords = {}
}

Similar articles